The stability of the system of eigenvalues and eigenfunctions of the Sturm–Liouville problem
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1667-1671
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a13,
author = {P. K. Senatorov},
title = {The stability of the system of eigenvalues and eigenfunctions of the {Sturm{\textendash}Liouville} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1667--1671},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a13/}
}
P. K. Senatorov. The stability of the system of eigenvalues and eigenfunctions of the Sturm–Liouville problem. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1667-1671. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a13/